Czechoslovak Mathematical Journal, Vol. 70, No. 1, pp. 9-19, 2020
Blow-up for the compressible isentropic Navier-Stokes-Poisson equations
Jianwei Dong, Junhui Zhu, Yanping Wang
Received March 3, 2018. Published online September 5, 2019.
Abstract: We will show the blow-up of smooth solutions to the Cauchy problems for compressible unipolar isentropic Navier-Stokes-Poisson equations with attractive forcing and compressible bipolar isentropic Navier-Stokes-Poisson equations in arbitrary dimensions under some restrictions on the initial data. The key of the proof is finding the relations between the physical quantities and establishing some differential inequalities.
Affiliations: Jianwei Dong (corresponding author), Junhui Zhu, Yanping Wang, School of Mathematics, Zhengzhou University of Aeronautics, 100 Kexue Ave, Zhongyuan Qu, Zhengzhou 450015, P. R. China, e-mail: email@example.com